The Michigan Mathematical Journal

Brauer groups of Quot schemes

Indranil Biswas, Ajneet Dhillon, and Jacques Hurtubise

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Michigan Math. J., Volume 64, Issue 3 (2015), 493-508.

Dates
First available in Project Euclid: 1 September 2015

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1441116655

Digital Object Identifier
doi:10.1307/mmj/1441116655

Mathematical Reviews number (MathSciNet)
MR3394256

Zentralblatt MATH identifier
1327.14097

Subjects
Primary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13} 14F22: Brauer groups of schemes [See also 12G05, 16K50] 14D23: Stacks and moduli problems

Citation

Biswas, Indranil; Dhillon, Ajneet; Hurtubise, Jacques. Brauer groups of Quot schemes. Michigan Math. J. 64 (2015), no. 3, 493--508. doi:10.1307/mmj/1441116655. https://projecteuclid.org/euclid.mmj/1441116655


Export citation

References

  • E. Arbarello, M. Cornalba, P. A. Griffiths, and J. Harris, Geometry of algebraic curves, Vol. I, Grundlehren Math. Wiss., 267, Springer–Verlag, New York, 1985.
  • V. Balaji, I. Biswas, O. Gabber, and D. S. Nagaraj, Brauer obstruction for a universal vector bundle, C. R. Math. Acad. Sci. Paris 345 (2007), 265–268.
  • J. M. Baptista, On the $L^2$-metric of vortex moduli spaces, Nuclear Phys. B 844 (2011), 308–333.
  • A. Białynicki-Birula, Some theorems on actions of algebraic groups, Ann. of Math. (2) 98 (1973), 480–497.
  • A. Bertram, G. Daskalopoulos, and R. Wentworth, Gromov invariants for holomorphic maps from Riemann surfaces to Grassmannians, J. Amer. Math. Soc. 9 (1996), 529–571.
  • A. Białynicki-Birula, Some theorems on actions of algebraic groups, Ann. of Math. (2) 98 (1973), 480–497.
  • E. Bifet, Sur les points fixes schéma ${\rm Quot}_{{\mathcal O}_X/X,k}$ sous l'action du tore ${\mathbf G}^r_{m,k}$, C. R. Math. Acad. Sci. Paris 309 (1989), 609–612.
  • E. Bifet, F. Ghione, and M. Letizia, On the Abel–Jacobi map for divisors of higher rank on a curve, Math. Ann. 299 (1994), 641–672.
  • I. Biswas and Y. I. Holla, Brauer group of moduli of principal bundles over a curve, J. Reine Agnew. Math. 677 (2013), 225–249.
  • I. Biswas and N. M. Romão, Moduli of vortices and Grassmann manifolds, Comm. Math. Phys. 320 (2013), 1–20.
  • J. Carrel and A. Sommese, Some topological aspects of ${\mathbb C}^*$ actions on compact Kähler manifolds, Comment. Math. Helv. 54 (1979), 567–582.
  • A. J. de Jong, A result of Gabber, $\langle$http://www.math.columbia.edu/~dejong/papers/2-gabber.pdf$\rangle$.
  • A. Dhillon, On the cohomology of moduli of vector bundles and the Tamagawa number of $\mathrm{SL}_n$, Canad. J. Math. 54 (2006), 1000–1025.
  • W. Fulton, Intersection theory, Second edition, Ergeb. Math. Grenzgeb. (3), 2, Springer-Verlag, Berlin, 1998.
  • O. Gabber, Some theorems on Azumaya algebras, The Brauer group, Lecture Notes in Math., 844, pp. 129–209, Springer, Berlin-New York, 1981.
  • I. G. Macdonald, Symmetric products of an algebraic curve, Topology 1 (1962), 319–343.
  • J. S. Milne, Étale cohomology, Princeton Math. Ser., 33, Princeton University Press, Princeton, NJ, 1980.
  • F. Neumann, Algebraic stacks and moduli of vector bundles, Publicações Matemáticas do IMPA, Colóquio Brasileiro de Matemática, 27, 2009.
  • S. Schröer, Topological methods for complex-analytic Brauer groups, Topology 44 (2005), 875–894.
  • R. L. E. Schwarzenberger, Jacobians and symmetric products, Illinois J. Math. 7 (1963), 257–268. \printaddresses